905.866 medical & health answers

Hair loss due to stress answers (626)

Page 1 from 63 Next >
Q: 

Stomach aches and hair loss due to stress?

A: Your hair will be radiant and shining if you are healthy physically as well as emotionally. Your hair becomes dull and lifeless if you are upset emotionally. Your hair will begin to fall out, and it will become waxy with the overproduction of sebaceous glands. stress can affect your hair the same way that affects your other major organs such as your heart. stress can cause hair loss and many times cause hair problems 3-6 months after some trauma event occurred. As soon as your body finds its equilibrium and you have recovered from
Q: 

Can You Experience hair loss due to Yaz?

A: Yes, you could. It is common to have hair loss from about any form of birth control. If this bothers you, you should speak with your doctor and see if there is a different kind you can switch to. As with any birth control Yaz changes the balance of your hormones. If you are sensitive to these imbalances it can cause hair loss,excess hair growth,& acne. i dont think hair loss is a side affect of any birth control, nor is 6 months long enough to cause that noticeable of a change. however if you...


Q: 

Can You Experience hair loss due to Yaz?

A: Yes, you could. It is common to have hair loss from about any form of birth control. If this bothers you, you should speak with your doctor and see if there is a different kind you can switch to. As with any birth control Yaz changes the balance of your hormones. If you are sensitive to these imbalances it can cause hair loss,excess hair growth,& acne. i dont think hair loss is a side affect of any birth control, nor is 6 months long enough to cause that noticeable of a change. however if you...


Q: 

hair loss due to medications

A: The hair loss is not due to Ambien or to mirtazapine. It could be due to Zoloft. All of the SSRI antidepressants can cause hair loss. stress can cause hair loss and it is difficult to prove if it is stress or a drug reaction causing the hair loss. In your case the timing of the loss and the list of medications point to Zoloft as the most likely...


Q: 

Is my hair loss due to Lamictal?

A: Well, Jessica I have been on Clonazepam, for almost a year now, and I have noticed some hair loss that is not just thinning of hair--you know what I mean. So those warning sheets they give you when you go on a drug must be valid, heh? :DMike VG I have been on Lamictal for almost 8 years. Shortly after I began treatment, I had noticed significant hair loss. At the time, my doctors explained stress related to illness, and a few other non-significant possibilities as being more likely than the med. When I went for a haircut, the man who has done my
Q: 

Will hair lost due to stress grow back?

A: According to the Mayo Clinic, stress is a common cause of hair loss. Events such as a death in the family, pregnancy, even weight gain or loss, can trigger changes in the body that lead to hair loss. While sudden hair loss can be frightening, it is often temporary.Telogen EffluviumThe Mayo Clinic says the most common cause of stress-related hair loss is called telogen effluvium. This occurs when emotional or physical stress pushes large numbers...


Q: 

hair loss due to over processing?

A: Hello: Yes it seems as your recent weight loss could have contributed to your hair loss, especially if extreme dieting and diet aids were involved. With this type of hair loss, once your body adjusts the hair should begin growing back as long as your diet is healthy and complete with nutrients. Yes the chemicals can affect the hair roots and follicles and also irritate the scalp, weakening the roots and inhibiting healthy growth. Sincerely, Melanie Vonzabuesnig http://vzbotanicals.com...
Q: 

hair loss due to megadosing B5 for Acne

A: I doubt the loss is due to the B5 but anything is possible. More likely it is a TE to some other stressful factor. If it was B5 you should note the loss subsiding in a couple of weeks. By discontinuing the medication you my have stopped the trigger for the TE but whatever caused the hairs to stop growing and fall out did this four weeks before you noticed it. The hairs migrate up and out after they stop growing and it takes four weeks to see the...
Q: 

hair loss due to alcohol or sick liver

A: There are many causes of hair loss: Anemia, oral medications, hormonal abnormalities, systemic diseases like liver disease or lupus, severe stress, sexually transmitted diseases, thyroid disease and infestations and infections of the scalp.  Certainly if your liver is "sick" this can affect the scalp.  This type of hair loss is called a telogen effluvium (TE). TE causes the hair cyle to go into a shedding phase.  This recovers within 12-18 months.  Shots of B12 can help this condition.  There is also androgenetic alopecia which is genetic.  Treatment for this is...
Q: 

hair loss due to hair dye

A: Most hair dyes are not as irritating as permanent solutions, mostly because they do not break the bonds between hair fibers and are therefore not likely to cause a hair loss. However, a severe allergic reaction to hair dye could cause hair loss. Permanent solutions can also cause allergic reactions, though that''s a rare side effect. Please consult a physician or dermatologist about your hair loss. A doctor will examine your scalp to determine...
 
Contact us   |   Disclaimer & Privacy Policy   |